uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The eigenvalue distribution of special 2-by-2 block matrix-sequences with applications to the case of symmetrized Toeplitz structures
Show others and affiliations
2019 (English)In: SIAM Journal on Matrix Analysis and Applications, ISSN 0895-4798, E-ISSN 1095-7162, Vol. 40, p. 1066-1086Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2019. Vol. 40, p. 1066-1086
National Category
Computational Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-395170DOI: 10.1137/18M1207399OAI: oai:DiVA.org:uu-395170DiVA, id: diva2:1360720
Available from: 2019-09-12 Created: 2019-10-14 Last updated: 2019-10-14Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Serra-Capizzano, Stefano

Search in DiVA

By author/editor
Serra-Capizzano, Stefano
By organisation
Division of Scientific ComputingNumerical Analysis
In the same journal
SIAM Journal on Matrix Analysis and Applications
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 10 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf